# SDR SWAA011145

- Difficulty date: April 15, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 10,446 hours, 6,870 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND LT & RT ELEVATOR TABS LOOSE AT INBD HINGES. R&R ELEVATOR TAB BUSHINGS & HARDWARE PER MM.
